Friday, November 22, 2019

Comments by anned

Showing 1 of 1 comments.

  • I took 300mg XR for 3 years. At first I thought it was a God send. I was already taking lamictal and clonazepam for my bipolar, generalized anxiety disorder, and PSTD but all too often I found myself stopped dead in my tracks in fits of terror. I cannot tolerate SSRI meds because they only pushed my manic episodes and increased anxiety. During a frightening and out of control manic episode I went and spent some time in the hospital. It was there I was prescribed my miracle drug. I was calm as a newborn pup and saw the world from a normal person’s perspective (whatever that is). For the first few months I quit snapping at home and was super chill at work.
    Then:
    1. I could not get out of bed in the morning. When I did I felt hungover. I had fallen asleep at work a few times
    while standing up. Energy became my life saver many times.
    2. I gained 12+ lbs. and I have intense cravings for sugar.
    I ate everything in sight.
    3. My memory started to slip. It started out as simple as forgetting I
    I put someone on hold to forgetting my patients my patients
    names. (I am a pharm tech)
    4. We switched to a new system and I started to notice my vision
    was becoming impaired. I blamed the new system.
    5. I started to snore at unbearable levels.
    6. I found my concentration strained and difficulty with
    with word finding…and then came the stuttering.
    brief at first….but not for long…(I still do)
    7. I could go on and on and on and on….

    I started trying to convince myself that despite the horrific side effects I was better on the med than not.
    It took me 6 months to convince myself that I was tired of the weight gain and what I was seeing as impairing
    my performance at work. I talked to my Doc and helped me taper off.
    That was 5 months ago.

    I now suffer from intense memory loss. I stutter under stress. I am looking for a new job because
    my performance at work is actually worse. I have uncontrollable hand movements and my mouth
    contorts into an awful grimace. My vision is shot.
    I went from a highly functional person with an awesome memory and capable of working
    beyond my employers expectations to a confused and bitter
    victim of the medication that was NOT a Godsend, but a dangerous lie.

    I have other problems now as well. Bizarre bouts of nausea and facial
    burning that leave me completely exhausted. Episodes of double vision and confusion
    And loss of balance all at the same time. MRI showed nothing so of course it was
    just another panic attack-according to the experts.

    All I have to say is I live in fear of driving or being at work and
    to leave because I am sick because of what I believe is now an infliction.
    Without a prognosis.

    P.S. the 40 lbs. I dropped is awesome….sure